# SDR HNAA0000082

- Difficulty date: December 17, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 32,645 hours, 37,120 cycles
- System (JASC): 2300 · Communications System
- Part: Control Unit
- Part number: 071128271
- Part serial: 2929
- Condition: Smoke
- Location: Cockpit
- Part time: 17,389 hours, 19,126 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHEN GROUND POWER WAS APPLIED TO THE AIRCRAFT SMOKE AND SPARKS CAME FROM THE F/O'S SIDE OF THE CENTER CONSOLE. REPLACED THE NO. 2 COMM CONTROL HEAD.
